Journal title
International Journal of Industrial Mathematics
- rank :علمی پژوهشی وزارت علوم
- issn :2008-5621
- Publisher :دانشگاه آزاد اسلامی واحد علوم تحقیقات
issue 1 publication date 2009-01-01
- A Method to Approximate Solution of the First Kind Abel Integral Equation Using Navot's Quadrature and Simpson's Rule
- Determining the Best Performance Time Period of a System
- Numerical solution of fuzzy initial value problems under generalized dierentiability by HPM
- Duality in linear interval equations
- Prioritization method for non-extreme ecient unitsin data envelopment analysis
- Usnig LR-Fuzzy Numbers Data to Measure the Eciency and the Malmquist Productivity Index in Data Envelopment Analysis , and Its Application in Insurance Organizations
- Sensitivity analysis for criteria values in decision making matrix of SAW method
- Multi Resolution Fuzzy Segmentation of Satellite Images
- A not on modular hyperconvex space
volume
volume 13
- issue 12021-09-01